Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Swiss-cheese action on the totalization of action-operads

Julien Ducoulombier

Algebraic & Geometric Topology 16 (2016) 1683–1726
Abstract

We prove that, if a pair of semicosimplicial spaces (Xc;Xo) arises from a colored operad, then the semitotalization  sTot(Xo) has the homotopy type of a relative double loop space and the pair ( sTot(Xc); sTot(Xo)) is weakly equivalent to an explicit algebra over the two dimensional Swiss-cheese operad SC2.

Keywords
colored operads, loop spaces, cosimplicial spaces, model categories
Mathematical Subject Classification 2010
Primary: 55P48, 55P47
References
Publication
Received: 30 November 2014
Revised: 6 July 2015
Accepted: 13 August 2015
Published: 1 July 2016
Authors
Julien Ducoulombier
LAGA, CNRS, UMR 7539
Université Paris 13
99 avenue Jean-Batiste Clément
93430 Villetaneuse
France